# SDR ASAA2014051207954

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT TRANSITION PANEL CORRODED AT FASTENER HOLES INCLUDING HOLES UNDER SIDEWALL PANELS. FS 272-849.  ACFT GROUNDED. R & R AFT PIT LT TRANSITION PANEL IAW SRM 53-00-53-2R-5 AND SRM 51-40-02.
